MS or something else?
avatar
BJJ3708 posted:
I have MS and I take Copazone injections daily. I was diagnosed right after katrina hit. I can see a steady decline (slowly) however lately I has what stated as a hard ball in the bottom of my left foot )part under my toes) Someone told me calicum deposits and to rub it out. It then spread to my right foot. My toes started going numb and the bottoms of my feet. Except the arch. I then got sporadic rectal pressure. No pain. Now I have my spine (lower) aching with numbess from my feet to knees. After a nights sleep the rectal pressure leaves but once I walk around it returns. I am so doctored out!!! Depressed and take prozac daily. I am ready to give up and not sure where to turn or what doctor next. I see my GYM this Friday as I have HPV and abnormal pap test. Any suggesions on what doctor or what it can be would be appreciated.
Reply
 
avatar
hackwriter responded:
The foot sensations you describe are typical of MS, as well as the rectal pressure. Spinal nerve damage can cause these. The spinal numbness with aching from feet to knees can also be MS-related, but they can also be caused by a separate spinal problem such as sciatica, herniated discs, stenosis. Have you had spine MRIs lately? Disc problems will show up on scans.

Anti-seizure meds such as gabapentin and Lyrica can help with neuropathic pain if that is the cause. Talk to your neurologist or GP about your symptoms and ask about medications. There isn't much you can do about the numbness, however.

Hope this helps.

Kim
 
avatar
BJJ3708 replied to hackwriter's response:
Thank you for your reply. I had everything in my mind from MS to cancer. Just scared. I am going to one of my doctors this Friday. I will ask for a MRI. Again thank you.